# SDR AALA202211165029

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,690 hours, 36,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Rt Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-65-00.
